Anadin Tablets

Anadin Tablets

€2.95
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
 
Anadin pain relief tablets are coated and specially shaped for easy swallowing. Treats pain fast. Contains 500mg aspirin.
Size
24
Type of Product
Tablets
5000309002069

Each Film-Coated Tablet contains: Aspirin (Acetylsalicylic Acid) 325 mg, Caffeine 15 mg.

Adults and children over 16 years of age; 2 tablets every 4 hours. Do not take more than 12 tablets in any 24 hours.

No reviews
Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.